# SDR SIMA20130130004

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Aircraft time: 28,229 hours, 25,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FLIGHT ATTENDANT'S EMERGENCY FLASHLIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED CONTACTS ON THE FLIGHT ATTENDANT’S EMERGENCY FLASHLIGHT.  THE OPERATIONAL CHECK WAS GOOD IAW EMB-135 AMM 25-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
